Alert archive / Wyoming / High Wind Watches in 2011
High Wind Watch 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Feb 27, 2011, 2:51 AM MST for 5 counties in Wyoming. It took effect at Feb 27, 2011, 8:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 2:51 AM MST (09:51 UTC)
- In effect from
- Feb 27, 2011, 8:00 PM MST
- Expired
- Feb 27, 2011, 12:28 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 109 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2454 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
851 WWUS75 KCYS 270951 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 251 AM MST SUN FEB 27 2011 ...STRONG WINDS POSSIBLE TONIGHT AND TUESDAY ACROSS PORTIONS OF SOUTHEAST WYOMING... .A STRONG SURFACE PRESSURE GRADIENT COMBINED WITH INCREASING WINDS ALOFT WILL PRODUCE STRONG WINDS ALONG THE LARAMIE RANGE AND PORTIONS OF CARBON AND ALBANY COUNTIES TONIGHT THROUGH TUESDAY NIGHT. THE STRONGEST WINDS ARE EXPECTED TO OCCUR MONDAY MORNING WITH GUSTS UP TO 70 MPH POSSIBLE. WYZ103-106-110-116-117-272300- /O.NEW.KCYS.HW.A.0012.110228T0300Z-110301T1500Z/ NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 251 AM MST SUN FEB 27 2011 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. * TIMING...WINDS WILL INCREASE THROUGH THIS EVENING BETWEEN LARAMIE AND RAWLINS WITH GUSTS UP TO 60 MPH POSSIBLE BY MIDNIGHT TONIGHT. FURTHER TO THE EAST ALONG THE LARAMIE RANGE...WINDS WILL GRADUALLY INCREASE THIS EVENING BUT ARE NOT EXPECTED TO BECOME STRONG UNTIL AFTER MIDNIGHT. * WINDS...WEST TO SOUTHWEST WINDS BETWEEN 35 TO 50 MPH SUSTAINED WITH GUSTS UP TO 70 MPH POSSIBLE. * IMPACTS...TRAVEL WILL BECOME HAZARDOUS TONIGHT ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES TRAVELING ALONG PORTIONS OF INTERSTATE 80 BETWEEN LARAMIE AND RAWLINS...AND INTERSTATE 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TT
1 follow-up statement
643 WWUS75 KCYS 271928 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1228 PM MST SUN FEB 27 2011 ...STRONG WINDS TONIGHT THROUGH EARLY TUESDAY ACROSS PORTIONS OF SOUTHEAST WYOMING... .A STRONG SURFACE PRESSURE GRADIENT COMBINED WITH INCREASING WINDS ALOFT WILL PRODUCE STRONG WINDS ALONG THE LARAMIE RANGE AND PORTIONS OF CARBON AND ALBANY COUNTIES TONIGHT THROUGH TUESDAY NIGHT. THE STRONGEST WINDS ARE EXPECTED TO OCCUR MONDAY MORNING WITH GUSTS UP TO 65 MPH POSSIBLE. WYZ103-272030- /O.CAN.KCYS.HW.A.0012.110228T0300Z-110301T1500Z/ NORTH LARAMIE RANGE- 1228 PM MST SUN FEB 27 2011 ...HIGH WIND WATCH IS CANCELED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH WIND WATCH. WHILE THE HIGH WIND WATCH HAS BEEN CANCELED...STRONG WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 60 TO 65 MPH WILL STILL BE POSSIBLE ACROSS THE HIGHER TERRAIN OF THE NORTH LARAMIE RANGE. THESE SPEEDS WILL NOT EXCEED THE HIGH WIND CRITERIA FOR THIS MOUNTAIN AREA...SO WILL CANCEL THE HIGH WIND WATCH AT THIS TIME. $$ WYZ110-280330- /O.UPG.KCYS.HW.A.0012.110228T0300Z-110301T1500Z/ /O.NEW.KCYS.HW.W.0023.110228T0300Z-110301T1300Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 1228 PM MST SUN FEB 27 2011 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...FROM 8 PM MST THIS EVENING THROUGH 6 AM MST TUESDAY. * WINDS...WEST TO SOUTHWEST WINDS BETWEEN 35 TO 45 MPH SUSTAINED WITH GUSTS UP TO 65 MPH POSSIBLE. * IMPACTS...WINDS OF THIS MAGNITUDE WILL CAUSE AREAS OF BLOWING SNOW AND REDUCED VISIBILITY TO LESS THAN ONE-HALF MILE AT TIMES. TRAVEL WILL BECOME HAZARDOUS TONIGHT ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES TRAVELING ALONG PORTIONS OF INTERSTATE 80 BETWEEN LARAMIE AND RAWLINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ106-116-117-280330- /O.UPG.KCYS.HW.A.0012.110228T0300Z-110301T1500Z/ /O.NEW.KCYS.HW.W.0023.110228T0900Z-110301T1300Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 1228 PM MST SUN FEB 27 2011 ...HIGH WIND WARNING IN EFFECT FROM 2 AM MONDAY TO 6 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM MONDAY TO 6 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...2 AM MST TONIGHT THROUGH 6 AM MST TUESDAY. * WINDS...WEST TO SOUTHWEST WINDS BETWEEN 30 TO 45 MPH SUSTAINED WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...WINDS OF THIS MAGNITUDE WILL CAUSE AREAS OF BLOWING SNOW AND REDUCED VISIBILITY TO LESS THAN ONE-HALF MILE AT TIMES. TRAVEL WILL BECOME HAZARDOUS TONIGHT ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES TRAVELING THROUGH SOUTHEAST WYOMING. LIGHTWEIGHT TRUCKS AND TRAILERS HAVE BEEN BLOWN OVER BY WINDS OF THIS MAGNITUDE IN THE PAST. AREAS INCLUDED IN THE WARNING THROUGH EARLY TUESDAY INCLUDE INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE...INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND...AND INTERSTATE 25 NEAR THE COLORADO STATE LINE SOUTH OF CHEYENNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ104-280330- /O.NEW.KCYS.HW.W.0023.110228T1500Z-110301T1300Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS- INCLUDING THE CITY OF...MUDDY GAP 1228 PM MST SUN FEB 27 2011 ...HIGH WIND WARNING IN EFFECT FROM 8 AM MONDAY TO 6 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 6 AM MST TUESDAY. * TIMING...8 AM MST MONDAY THROUGH 6 AM MST TUESDAY. * WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...WINDS OF THIS MAGNITUDE WILL CAUSE AREAS OF BLOWING SNOW AND REDUCED VISIBILITY TO LESS THAN ONE-HALF MILE AT TIMES. TRAVEL WILL BECOME HAZARDOUS TONIGHT FOR HIGH PROFILE AND LIGHTWEIGHT VEHICLES...ESPECIALLY NEAR GAPS BETWEEN HIGHER TERRAIN AREAS SUCH AS IN NORTHWEST CARBON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ CARPENTER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Feb 26, 9:51 PM MST, 5 hours earlier.
Area forecast discussion, Feb 26, 9:51 PM MST, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 951 PM MST SAT FEB 26 2011 .AVIATION...06Z TAF ISSUANCE... VFR CONDITIONS WILL CONTINUE OVER MUCH OF THE CWA THROUGH SUNDAY EVENING. THE EXCEPTIONS WILL BE TONIGHT OVER CARBON COUNTY WHERE THERE WILL BE AREAS OF MVFR CEILINGS THROUGH 01Z MONDAY. ALSO...OVER THE FAR EAST PART OF THE CWA IFR CEILINGS AND VISIBILITIES IN FOG ARE POSSIBLE BETWEEN 06Z AND 15Z DUE TO THE LIGHT WINDS. THE SURFACE WINDS WILL BE FROM THE SOUTHWEST IN MANY AREAS WHICH MAY ACT TO LIMIT THE LOWER CONDITIONS. CLOUDS WILL GENERALLY INCREASE AND BASES LOWER OVER THE CWA ON SUNDAY WITH SOME MVFR CEILINGS AND VISIBILIITIES IN LIGHT SNOW OVER THE WEST AND FAR SOUTH PART OF THE CWA THROUGH 02Z MONDAY. WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 40 KNOTS THROUGH 06Z MONDAY IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. && .PREVIOUS DISCUSSION.../ISSUED AT 726 PM MST SAT FEB 26 2011/... .DISCUSSION...WINDS HAVE CONTINUED TO DIMINISH SOME IN AREAS ALONG AND WEST OF THE LARAMIE RANGE EARLY THIS EVENING. FOR THE REST OF TONIGHT...STILL EXPECT WIND GUSTS TO 45 MPH. THE SURFACE BOUNDARY WILL BE OVER EASTERN WYOMING THE REST OF TONIGHT AND THE WINDS AT THE LOWEST GATE OF THE MEDICINE BOW PROFILER WERE AT 50 KNOTS. THE OTHER CONCERN IS FOR LOW CLOUDS AND FOG IN THE FAR EAST PART OF THE CWA. WINDS WILL REMAIN LIGHT SOUTHEAST OVER THAT AREA AND THE TEMPERATURE DEW POINT SPREAD CONTINUES TO NARROW EARLY THIS EVENING. WILL KEEP THE MENTION OF FOG IN THE FORECAST AFTER 06Z IN THE FAR EAST PART OF THE CWA. IN A RECENT UPDATE HAVE ADJUSTED LOWS UP A BIT IN THE WEST PART OF THE CWA AND DOWN A BIT OVER THE NORTHEAST PART OF THE CWA. && .PREVIOUS DISCUSSION.../ISSUED AT 458 PM MST SAT FEB 26 2011/... .DISCUSSION...WINDS CONTINUE TO DIMINISH AT KBRX LATE THIS AFTERNOON AND SO HAVE WENT AHEAD AND ENDED THE HIGH WIND WARNING FOR THAT AREA. HOWEVER...WINDS ELSEWHERE IN THE CWA...SUCH AS KDRC AND KCLM HAVE BEEN GUSTING TO BETWEEN 45 AND 55 MPH. IN A RECENT UPDATE HAVE CONTINUED THE IDEA OF WINDS DIMINISHING SOME THROUGH 02Z. WILL HANDLE THE WINDS FOR NOW WITH STATEMENTS. OTHERWISE LOWERED POPS A BIT AND MADE MINOR ADJUSTMENTS TO THE TEMPERATURES FOR THE REST OF TONIGHT. WILL TAKE A CLOSER LOOK AT THE FORECAST SOON FOR A FUTURE UPDATE. && .AVIATION...00Z TAF ISSUANCE... VFR CONDITIONS WILL CONTINUE OVER MUCH OF THE CWA THROUGH SUNDAY. THE EXCEPTIONS WILL BE TONIGHT OVER CARBON COUNTY WHERE THERE WILL BE AREAS OF MVFR CEILINGS THROUGH 00Z MONDAY. ALSO...OVER THE FAR EAST PART OF THE CWA IFR CEILINGS AND VISIBILITIES IN FOG ARE POSSIBLE BETWEEN 05Z AND 15Z DUE TO THE LIGHT WINDS AND INITIALLY CLEAR SKIES. THE SURFACE WINDS WILL BE FROM THE SOUTHWEST IN MANY AREAS WHICH MAY ACT TO LIMIT THE LOWER CONDITIONS. CLOUDS WILL GENERALLY INCREASE AND BASES LOWER OVER THE CWA ON SUNDAY WITH SOME MVFR CEILINGS AND VISIBILIITIES IN LIGHT SNOW OVER THE WEST AND FAR SOUTH PART OF THE CWA. WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 40 KNOTS THROUGH 00Z SUNDAY IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. && .PREVIOUS DISCUSSION.../ISSUED AT 301 PM MST SAT FEB 26 2011/... SHORT TERM...THE MAIN CONCERN WITH THIS FORECAST PACKAGE IS THE SNOW CHANCES TOMORROW AFTERNOON AND TOMORROW EVENING. TONIGHT: LATEST WATER VAPOR LOOP WAS SHOWING A FAIRLY POTENT POTENTIAL VORTICITY ANOMALY DIVING SOUTH INTO SOUTHERN CALIFORNIA. THIS FEATURE IS BRINGING DRIER AIR INTO THE AREA THIS AFTERNOON WITH A LIMITED AMOUNT OF SNOWFALL COVERAGE. THE ONLY EXCEPTION IS IN THE SNOWY AND SIERRA MADRE RANGES WHERE THE WEB CAMS ARE SHOWING SOME OROGRAPHIC EFFECTS. LATEST WATER VAPOR LOOP WAS ALSO SHOWING A POCKET OF DRIER AIR MOVING THROUGH THE AREA WHICH WILL CONTINUE TO PROVIDE GOOD SUBSIDENCE AND COULD CAUSE WIND SPEEDS TO EXCEED HIGH WIND WARNING CRITERIA IN BORDEAUX. AS A RESULT...WE WILL KEEP THE HIGH WIND WARNING POSTED UNTIL 5 PM. THE WIND HAS ALSO BEEN CRANKING AT ARLINGTON WHERE THE WEB CAMS ARE SHOWING BLOWING SNOW. AFTER SUNSET...WE WOULD ANTICIPATE THINGS TO SETTLE DOWN AS THE INVERSION SETS UP. AS THE EVENING WEARS ON...WE WOULD EXPECT THE MID AND UPPER LEVEL FLOW TO BECOME MORE WESTERLY WHICH IS ALREADY EVIDENT ON THE MDCRS PROFILERS IN THE WESTERN WYOMING IN IDAHO. THIS WILL CONTINUE TRIGGER SOME OROGRAPHIC SNOWS IN THE SIERRA MADRE AND SNOWY RANGES...BUT SNOWFALL AMOUNTS SHOULD GENERALLY RANGE 1 TO 2 INCHES. SUNDAY-MONDAY: THE MAIN CONCERN DURING THIS PERIOD WILL BE THE IMPACT OF THE POTENTIAL VORTICITY ANOMALY MOVING THROUGH ARIZONA AND NEW MEXICO. THIS FEATURE WILL HELP ENHANCE CYCLOGENISIS ACROSS SOUTHERN COLORADO TOMORROW AFTERNOON AND TOMORROW NIGHT WHICH MAY CAUSE THE BOUNDARY LAYER FLOW TO TURN NORTH/NORTHEAST ACROSS EXTREME EASTERN WYOMING AND THE NEBRASKA PANHANDLE. THIS WILL BRIEFLY PROVIDE SOME UPSLOPE COMPONENT SUNDAY AFTERNOON AND SUNDAY EVENING. THIS COMBINED WITH SOME LINGERING MID LEVEL MOISTURE MAY SUPPORT SOME LIGHT SNOW ACROSS PORTIONS OF WYOMING AND NEBRASKA PANHANDLE ESPECIALLY IN THE MORE FAVORED UPSLOPE AREAS OF THE LARAMIE PEAK AND LARAMIE RANGE. WE HAVE BUMPED UP POPS A BIT ACROSS THIS REGION...BUT SNOWFALL AMOUNTS SHOULD GENERALLY BE A HALF INCH OR LESS. OTHERWISE...TEMPERATURES WILL CONTINUE TO MODERATE AS DOWNSLOPE FLOW DOMINATES THE AREA. LONG TERM...MONDAY NIGHT THROUGH SATURDAY... MEDIUM RANGE MODELS ARE IN GENERAL AGREEMENT EARLY IN THE LONG TERM FORECAST THAT THE UPPER LEVEL PATTERN WILL FEATURE A NEARLY ZONAL FLOW...WITH JUST A HINT OF ANTI-CYCLONIC CURVATURE...ACROSS THE CONTINENTAL UNITED STATES. TWO AREAS OF UPPER LEVEL LOW PRESSURE THAT WILL IMPACT THE CONTINENTAL UNITED STATES LATER IN THE LONG TERM WILL BE LOCATED OVER THE WESTERN CANADIAN COAST AND ACROSS THE HUDSON BAY ON SUNDAY NIGHT. THE EASTERN FEATURE WILL BRING TWO SYSTEMS ACROSS THE EASTERN UNITED STATES THROUGH THE WEEK...BUT THE WESTERN SYSTEM WILL REMAIN STATIONARY AND EJECT SOME WEAK ENERGY WITHIN SOUTHWEST FLOW ACROSS THE NORTHERN ROCKIES WITH THE BEST CHANCES FOR PRECIPITATION WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. WITH THE NEARLY ZONAL FLOW...EXPECT PERIODS OF STRONG WINDS WITH THE DEVELOPMENT OF SURFACE TROUGHS IN THE LEE OF THE ROCKIES. THE PERIODS OF STRONGER WINDS WILL LIKELY BE MONDAY NIGHT...WEDNESDAY NIGHT AND SATURDAY NIGHT ACROSS THE AREA. TUESDAY THROUGH THURSDAY THE AREA WILL HAVE GENERALLY ABOVE NORMAL TEMPERATURES...BEFORE SLIGHTLY COOLER THAN NORMAL TO NEAR NORMAL CONDITIONS ARRIVE FOR LATE IN THE WEEK. && .FIRE WEATHER... AN INVERTED SURFACE TROUGH IS EXPECTED TO EXTEND NORTH FROM THE SURFACE LOW PRESSURE ACROSS EASTERN COLORADO TONIGHT AND SUNDAY CREATING A FAVORABLE GRADIENT FOR GUSTY SOUTHWEST WINDS IN THE FAVORED HIGHER WIND AREAS IN THE FOOTHILLS OF THE SNOWY RANGE AND LARAMIE RANGE. GUSTIEST WINDS SHOULD OCCUR THROUGH THE EARLY EVENING HOURS TONIGHT...WITH ONLY MODERATE WINDS EXPECTED TONIGHT AND SUNDAY. NEAR NORMAL TEMPERATURES ARE EXPECTED ON SUNDAY BEFORE A WARMING TREND TO ABOVE NORMAL TEMPERATURES THROUGH MUCH OF NEXT WEEK OCCURS. MID-LEVELS OF THE ATMOSPHERE WILL DRY SIGNIFICANTLY MONDAY AND TUESDAY EAST OF THE LARAMIE RANGE...BUT RELATIVE HUMIDITY MINIMUMS WILL ONLY FALL TO AROUND 25 TO 45 PERCENT IN THESE AREAS. SLIGHTLY HIGHER HUMIDITY MINIMUMS WILL BE PRESENT WEST OF THE LARAMIE RANGE EARLY NEXT WEEK. && .AVIATION...18Z TAF ISSUANCE THE MAIN CONCERN WITH THIS TAF ISSUANCE IS WHETHER THE LOW CLOUDS WILL RETROGRADE BACK TO THE WEST TONIGHT ACROSS THE PANHANDLE SITES. MVFR CEILINGS WILL ALSO BE POSSIBLE AT THE RWL TAF SITE DUE TO UPSLOPE EFFECTS. THIS TREND MAY CONTINUE THROUGH MUCH OF THE EVENING...AND POSSIBLY INTO TOMORROW. ELSEWHERE...VFR CONDITIONS WILL BE THE RULE...DUE TO MAINLY DRIER ALOFT AND DOWNSLOPE FLOW. COX && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...REC LONG TERM...CARPENTER UPDATE...WEILAND
Hazardous weather outlook, Feb 26, 5:03 PM MST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 503 PM MST SAT FEB 26 2011 WYZ103>105-107-109>118-271930- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- 503 PM MST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT PERIODS OF LIGHT SNOW OR FLURRIES WILL CONTINUE OVER THE SNOWY AND SIERRA MADRE RANGES AT ELEVATIONS ABOVE 9000 FEET TONIGHT. NEW SNOWFALL IN SOME LOCATIONS WILL BE UP TO AN INCH. WESTERLY WINDS WILL GUST AS HIGH AS 45 MPH AT TIMES AND WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND SLICK ROADS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTHWEST WINDS ARE EXPECTED TO INCREASE SUNDAY AND BECOME BY EARLY MONDAY MORNING...ESPECIALLY IN THE WIND PRONE AREAS ALONG INTERSTATE 80 AND INTERSTATE 25. STRONG WINDS WILL LIKELY CONTINUE THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-021-055-WYZ101-102-271930- DAWES-BOX BUTTE-MORRILL-CHEYENNE-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY- 503 PM MST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ019-020-054-095-096-WYZ108-119-271930- SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX-GOSHEN COUNTY- EAST LARAMIE COUNTY- 503 PM MST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF SNOW ON SUNDAY AFTERNOON AND SUNDAY NIGHT...BUT SNOW ACCUMULATION WILL BE LITTLE IF ANY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ106-271930- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- 503 PM MST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING. .DAY ONE...TONIGHT WESTERLY WINDS WILL GUST AS HIGH AS 45 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF SNOW ON SUNDAY AFTERNOON AND SUNDAY NIGHT...BUT SNOW ACCUMULATION WILL BE LITTLE IF ANY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 12:28 PM MST | High Wind Warning | CYS | Albany, Carbon, Converse, Laramie, Platte | 40 hr |
Nearby
High Wind Watches in Wyoming, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.